# SDR COMA0460305

- Difficulty date: May 8, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 21,053 hours, 18,982 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73031
- Part serial: 129A
- Condition: Malfunctioned
- Location: Nr 3
- Part time: 21,055 hours, 18,982 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5417 GEAR DISAGREE WARNING. COULD NOT DUPLICATE. REPLACED THE NR 3 HYDRAULIC RESERVOIR.
